# SDR DALA2025051503754

- Difficulty date: May 9, 2025
- Submitted: May 15, 2025
- Operation: Air carrier
- Aircraft: N329DN
- Make and model: Airbus A321-213
- Aircraft serial: 7885
- Aircraft time: 23,542 hours, 10,028 cycles
- System (JASC): 4990 · APU Oil System
- Part: Oil System
- Condition: Leaking
- Location: Apu
- Stage of operation: IN
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: K

## Discrepancy

SHIP 3029 2L FA ADVISED US OF THE FUMES SMELL UPON REACHING GATE. IT STARTED ON SHORT FINAL BURNING RUBBER SMELL. CORRECTIVE ACTION: T/S SOURCE OF FUME TO APU. USING BLACK LIGHT FOUND OIL LEAK FROM APU COMPRESSOR AND LEAKING DOWN INTO INLET. PERFORMED DECONTAMINATION PER A321 AMM 21-00-00-615-804-A AND A321 AMM 36-10-00-615-802A. RECIRC FILTERS REPLACED PER A321 AMM 21-21 (7253562)
